MathSciNet Relay Station
MathSciNet bibliographic data
MR749369 90C30 (65K10 90D99)
Coleman, Thomas F.; Conn, Andrew R. On the local convergence of a quasi-Newton method for the nonlinear programming problem. SIAM J. Numer. Anal. 21 (1984), no. 4, 755–769.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement